# SDR HNAA2023071900251

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 42,993 hours, 39,696 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

ON CLIMBOUT #2 ENGINE OIL TEMP REACHED 140C.   R&R ENGINE #2 OIL TEMP/PRESSURE SENSOR IAW ROLLS-ROYCE MM 79-31-10. OPS CHECK GOOD. OK FOR SERVICE. DOWNLOADED CMC WITH NO EXCEEDANCE MESSAGES FOUND.
